Alert archive / Maryland / Flash Flood Warnings in 2021
Flash Flood Warning 27, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Jul 17, 2021, 4:45 PM EDT for Baltimore County, Maryland. It was in force for 101 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2021, 4:45 PM EDT (20:45 UTC)
- Expired
- Jul 17, 2021, 6:26 PM EDT
- In force
- 101 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Baltimore County, MD
The radar
The Sterling radar (KLWX), 92 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 5:11 PM EDT | FLASH FLOOD | 2 Ssw Dundalk, MD | VEHICLE STUCK IN HIGH WATER ON CHESNUT STREET. |
| Jul 17, 6:30 PM EDT | FLOOD | 2 Nnw Edgemere, MD | EMEMGENCY MANAGEMENT REPORTED MULTIPLE ROAD CLOSURES AND ONGOING FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1337 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
922
WGUS51 KLWX 172045
FFWLWX
MDC005-172345-
/O.NEW.KLWX.FF.W.0027.210717T2045Z-210717T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Baltimore MD/Washington DC
445 PM EDT Sat Jul 17 2021
The National Weather Service in Sterling Virginia has issued a
* Flash Flood Warning for...
Southeastern Baltimore County in northern Maryland...
* Until 745 PM EDT.
* At 445 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Baltimore... Middle River...
Back River... North Point State Park...
Millers Island... Sparrows Point...
Dundalk... Essex...
Bowleys Quarters... Edgemere...
Fort Howard... Turners Station...
Martin State Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3924 7653 3926 7653 3933 7642 3927 7636
3926 7637 3924 7639 3919 7642 3919 7647
3920 7649 3920 7650 3921 7650 3922 7652
3922 7653 3924 7654 3925 7654
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MSS2 follow-up statements
273
WGUS71 KLWX 172138
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
538 PM EDT Sat Jul 17 2021
MDC005-172345-
/O.CON.KLWX.FF.W.0027.000000T0000Z-210717T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baltimore MD-
538 PM EDT Sat Jul 17 2021
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT THIS
EVENING FOR SOUTHEASTERN BALTIMORE COUNTY...
At 538 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Baltimore... Middle River...
Back River... North Point State Park...
Millers Island... Sparrows Point...
Dundalk... Essex...
Bowleys Quarters... Edgemere...
Fort Howard... Turners Station...
Martin State Airport...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3924 7653 3926 7653 3933 7642 3927 7636
3926 7637 3924 7639 3919 7642 3919 7647
3920 7649 3920 7650 3921 7650 3922 7652
3922 7653 3924 7654 3925 7654
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MSS299
WGUS71 KLWX 172226
FFSLWX
Flash Flood Statement
National Weather Service Baltimore MD/Washington DC
626 PM EDT Sat Jul 17 2021
MDC005-172236-
/O.CAN.KLWX.FF.W.0027.000000T0000Z-210717T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Baltimore MD-
626 PM EDT Sat Jul 17 2021
...FLASH FLOOD WARNING FOR SOUTHEASTERN BALTIMORE COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
LAT...LON 3924 7653 3926 7653 3933 7642 3927 7636
3924 7639 3921 7641 3919 7642 3919 7647
3920 7649 3920 7650 3921 7650 3922 7653
3924 7654 3925 7654
$$
MSSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 2:58 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 17, 2:58 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
258 PM EDT Sat Jul 17 2021
.SYNOPSIS...
A cold front will cross the region late tonight and early
Sunday. Weak high pressure will build across the region early in
the coming week. Another cold front will cross the region
Wednesday with high pressure returning later in the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Plenty of heat and humidity presently, but its about to end with
a bang. Cold front approaching with upper level shortwave
resulting in scattered showers and storms this afternoon. Shear
isn't particularly impressive, but CAPE is very high,
approaching 3000 J/kg, so storms are getting quite tall and as
the saying goes, what goes up must come down. Thus, severe
thunderstorm watch in effect until 11 PM, though likely will be
able to cancel early, especially out west. Plenty of moisture
with PW's north of 1.5 inches and storms potentially training
will also be a flood risk, especially in the sensitive urban
corridor, so flash flood watch remains in effect until 11 PM as
well. Latest guidance has storms mostly pulling out by then, so
remainder of tonight will be quieting down significantly. Lows
in the upper 60s to lower 70s, since the actual front won't
move through until very late tonight.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Compared to how things looked a few days ago, the forecast for
Sunday is rather pleasant. The front which was expected to hang
up and have a wave moving along it, now is expected to settle
just to our south with minimal if any wave development nearby,
so right now, most of the region is expected to stay dry with a
mix of clouds and sun Sunday. Temperatures will be cooler, with
80s expected, and lower humidity as well with dew points
dropping closer to 10 degrees. In our far southeast, central VA
into southern MD, the front will be close enough to potentially
cause a few showers or a t-storm, but this risk is rather small.
With drier air overhead and some clearing, lows should mostly be
in the 60s.
Front drops further south by Monday, with the upper trough
pushing east to our north. With high pressure building further
into the area, there is expectation of precip Monday, with
skies turning out mostly sunny. Mostly clear and 60s again
Monday night with the high in control.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
A front will remain stalled south of our region through early
Wednesday. A high over the plains will shift over our region on
Tuesday ahead of another cold front approaching from the north
west. Winds under the high will remain light and mainly out of
the north but clearing in sky cover will allow for a slow
warming trend through Wednesday.
The cold front off to the north and northwest will approach and
move through our region sometime on Wednesday. The upper trough
driving the front will remain off to the north over northern
PA. The lack of a good warm air advection ahead of the front
will limit the amount of moisture available for showers and
storms to form on Wednesday. A combination of a general west to
northwesterly flow along with the main upper level energy being
situated off to the north will likely limit the strength of this
frontal passage but we will need to monitor the strength and
location of the upper trough along with the winds ahead of the
front. Models currently have the front progressing south of our
region and stalling over the Carolinas by late Wednesday
evening.
Models have a brief lull in precipitation on Thursday and then
another cold front may impact the region by Friday. Again the
models aren't as strong with the precipitation as a west to
northwesterly flow ahead of the frontal passage along with the
main upper level energy remain off to the north of our region
will limit the available energy. If the upper level lift shifts
further south, the threat for thunderstorms could increase due
to increased shear and height falls.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Main concern through this evening will be scattered strong to
severe storms. Strong winds, reduced vsby in rain are the main
concerns. Overnight, patchy fog may develop especially CHO/MRB,
but otherwise turning out VFR. VFR should predominate Sunday
through Monday night with Canadian air mass slowly moving in.
VFR conditions expected Tuesday through Thursday with brief
restrictions possible with showers and thunderstorms. Winds will
remain light out of the north on Tuesday and become more
westerly through Thursday.
&&
.MARINE...
Southerly channeling SCA gusts all waters this afternoon and
evening, then northerly chanellilng develops behind cold front
early Sunday, mainly middle bay. Also a concern for strong
thunderstorms through this evening, with special marine warnings
likely. Beyond Sunday morning, marine concerns dwindle with high
pressure returning.
SubSCA conditions expected at this time for Tuesday and
Wednesday.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 8 PM EDT this evening for DCZ001.
Flash Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-011-013-
014-016>018-506-508.
Flash Flood Watch until 11 PM EDT this evening for MDZ006-008-
011-013-014-504-506>508.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ053-054.
WV...None.
MARINE...Flash Flood Watch until 11 PM EDT this evening for ANZ535.
Small Craft Advisory until 11 PM EDT this evening for
ANZ530>533-535-536-538>542.
Small Craft Advisory until 11 AM EDT Sunday for ANZ534-537-543.
&&
SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...JMG
AVIATION...RCM/JMG
MARINE...RCM/JMGHazardous weather outlook, Jul 17, 1:16 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 116 PM EDT Sat Jul 17 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-181730- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 116 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight Severe Thunderstorm Watch 382 is in effect until 11 PM. A Heat Advisory is in effect until 8 PM for southern Maryland through the city of Baltimore into northeastern Maryland. A Flash Flood Watch is in effect until 11 PM this evening for northeastern Maryland and the immediate D.C. and Baltimore metro areas. Elsewhere, locally heavy rain with isolated incidents of flooding are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-181730- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 116 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight Severe Thunderstorm Watch 382 is in effect until 11 PM. A Flash Flood Watch is in effect until 11 PM this evening for northern Baltimore and northwest Harford Counties in Maryland. Elsewhere, locally heavy rain with isolated incidents of flooding are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested. MDZ001-501-502-VAZ503-504-WVZ501>506-181730- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 116 PM EDT Sat Jul 17 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight Severe Thunderstorm Watch 382 is in effect until 11 PM. Locally heavy rain with isolated incidents of flooding are possible this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested.
In the hours before
Local storm report, Jul 17, 4:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
431 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 2 ESE ROCKVILLE 39.07N 77.12W
07/17/2021 MONTGOMERY MD BROADCAST MEDIA
TREE AND POWER LINES DOWN ON VEHICLE.
&&
EVENT NUMBER LWX2104865
CPBLocal storm report, Jul 17, 4:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
432 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 ESE ROSEDALE 39.32N 76.48W
07/17/2021 M1.00 INCH BALTIMORE MD TRAINED SPOTTER
&&
EVENT NUMBER LWX2104866
BKFLocal storm report, Jul 17, 4:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
433 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG 2 ENE DUNDALK 39.28N 76.47W
07/17/2021 BALTIMORE MD 911 CALL CENTER
TREE DOWN ON MOBILE HOME ON BEACHWOOD AVE NEAR BLETZER
ROAD.
&&
EVENT NUMBER LWX2104867
CPBLocal storm report, Jul 17, 4:34 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
434 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 1 WNW ESSEX 39.31N 76.47W
07/17/2021 BALTIMORE MD 911 CALL CENTER
TREE DOWN ON DELAWARE AVE.
&&
EVENT NUMBER LWX2104868
CPBLocal storm report, Jul 17, 4:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
441 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLASH FLOOD 1 NE DUNDALK 39.28N 76.48W
07/17/2021 BALTIMORE MD 911 CALL CENTER
NORTHPOINT BLVD NEAR CHARLESMONT ROAD CLOSED DUE TO
FLOODING.
&&
EVENT NUMBER LWX2104869
CPBLocal storm report, Jul 17, 4:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
442 PM EDT SAT JUL 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD TOWSON 39.40N 76.62W
07/17/2021 BALTIMORE MD 911 CALL CENTER
ROUTE 7 NEAR HAMILTON ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER LWX2104870
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 10:20 PM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Cecil, Harford, Howard, Montgomery and 2 more | 24 hr |
| Jul 17, 1:29 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard | 46 min |
| Jul 17, 2:40 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Cecil, Harford, City of Baltimore | 50 min |
| Jul 17, 2:59 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 31 min |
| Jul 17, 3:24 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Frederick, Howard | 24 min |
| Jul 17, 3:27 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Harford, City of Baltimore | 63 min |
| Jul 17, 3:30 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 45 min |
| Jul 17, 3:34 PM EDT | Flash Flood Warning | LWX | Baltimore, City of Baltimore | 2 hr |
| Jul 17, 3:50 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Frederick, Howard, Montgomery | 40 min |
| Jul 17, 3:59 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 46 min |
| Jul 17, 4:12 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 36 min |
| Jul 17, 4:28 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 62 min |
| Jul 17, 5:20 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 40 min |
| Jul 17, 5:44 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Washington | 46 min |
| Jul 17, 6:01 PM EDT | Areal Flood Warning | LWX | Baltimore, City of Baltimore | 6 hr |
| Jul 17, 6:26 PM EDT | Areal Flood Warning | LWX | Baltimore | 5 hr |
| Jul 17, 6:35 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 40 min |
| Jul 17, 6:45 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 30 min |
| Jul 17, 7:11 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 49 min |
| Jul 17, 7:55 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Harford | 27 min |
Nearby
Flash Flood Warnings in Maryland, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.